# SDR DJFA20120815006

- Difficulty date: August 15, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N438LX
- Make and model: Beech 400A
- Aircraft serial: RK202
- Aircraft time: 9,664 hours, 7,980 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A211135
- Condition: Cracked
- Location: Zone 300
- Part time: 9,664 hours, 7,980 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR CRACKS ON THE RIB FLANGES OF THE HORIZONTAL STAB ASSY, RIB FOUND CRACKED ON THE LOWER FLANGE AT RT HORIZTONAL CANTED STATION 46.06, BETWEEN THE FWD AND AFT SPARS.  CRACK EMANATE FROM THE FASTENER HOLE.  RIBS REPLACED.
